MathSciNet Relay Station
MathSciNet bibliographic data
MR1670202 46L05 (47A20 47A45 47A57)
Popescu, Gelu Poisson transforms on some $C\sp *$-algebras generated by isometries. J. Funct. Anal. 161 (1999), no. 1, 27–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement